Common Quadratic Lyapunov Function for Two Classes of Special Switched Linear Systems

Chaoqing WANG  Tielong SHEN  Haibo JI  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E97-D   No.2   pp.175-183
Publication Date: 2014/02/01
Online ISSN: 1745-1361
DOI: 10.1587/transinf.E97.D.175
Print ISSN: 0916-8532
Type of Manuscript: PAPER
Category: Fundamentals of Information Systems
Keyword: 
linear system,  switched system,  Lyapunov equation,  

Full Text: PDF(424.7KB)>>
Buy this Article




Summary: 
This paper presents sufficient conditions for the existence of a common quadratic Lyapunov functions for two classes of switched linear systems which possess negative row strictly diagonally dominant and diagonalizable stable state matrices, respectively. Numerical examples will be given to verify the correctness of the proposed theorems.